RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Guidelines for authors

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



J. Sib. Fed. Univ. Math. Phys.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


J. Sib. Fed. Univ. Math. Phys., 2010, Volume 3, Issue 2, Pages 262–266 (Mi jsfu124)  

This article is cited in 7 scientific papers (total in 7 papers)

On groups of limited permutations

Nikolay M. Suchkov, Nadezhda G. Suchkova

Institute of Basic Training, Siberian Federal University, Krasnoyarsk, Russia

Abstract: We study the groups $F,G$ of bounded permutations of the sets $Z$ and $N$, respectively. It is proved that $F$ and $G$ are nonisomorphic. We provide a factorization of $G$ by locally finite subgroups and specify its generating involutions.

Keywords: group, limited permutations, involution, factorization.

Full text: PDF file (143 kB)
References: PDF file   HTML file
UDC: 519.45
Received: 18.01.2010
Received in revised form: 25.03.2010
Accepted: 10.04.2010

Citation: Nikolay M. Suchkov, Nadezhda G. Suchkova, “On groups of limited permutations”, J. Sib. Fed. Univ. Math. Phys., 3:2 (2010), 262–266

Citation in format AMSBIB
\Bibitem{SucSuc10}
\by Nikolay~M.~Suchkov, Nadezhda~G.~Suchkova
\paper On groups of limited permutations
\jour J. Sib. Fed. Univ. Math. Phys.
\yr 2010
\vol 3
\issue 2
\pages 262--266
\mathnet{http://mi.mathnet.ru/jsfu124}


Linking options:
  • http://mi.mathnet.ru/eng/jsfu124
  • http://mi.mathnet.ru/eng/jsfu/v3/i2/p262

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Nikolai M. Suchkov, Andrei A. Mankov, Yurii S. Tarasov, “Gruppy podstanovok s konechnymi parametrami rasseivaniya”, Zhurn. SFU. Ser. Matem. i fiz., 5:1 (2012), 116–121  mathnet
    2. N. M. Suchkov, Yu. S. Tarasov, “O porozhdayuschikh grupp podstanovok s konechnymi parametrami rasseivaniya”, Sib. elektron. matem. izv., 11 (2014), 345–353  mathnet
    3. N. M. Suchkov, N. G. Suchkova, “O normalnykh podgruppakh grupp ogranichennykh podstanovok”, Sib. elektron. matem. izv., 12 (2015), 344–353  mathnet  crossref
    4. Yuri S. Tarasov, “On normal closures of involutions in the group of limited permutations”, Zhurn. SFU. Ser. Matem. i fiz., 9:3 (2016), 393–400  mathnet  crossref
    5. N. M. Suchkov, N. G. Suchkova, “O lokalno konechnom radikale gruppy ogranichennykh podstanovok”, Tr. IMM UrO RAN, 22, no. 3, 2016, 259–264  mathnet  crossref  mathscinet  elib
    6. N. M. Suchkov, N. G. Suchkova, “Normalnye zamykaniya elementov v gruppe $\mathrm{Lim}(N)$”, Sib. elektron. matem. izv., 16 (2019), 158–164  mathnet  crossref
    7. A. I. Sozutov, N. M. Suchkov, N. G. Suchkova, “O podgruppakh gruppy $\mathrm{Lim}(N)$”, Sib. elektron. matem. izv., 17 (2020), 208–217  mathnet  crossref
  • Журнал Сибирского федерального университета. Серия "Математика и физика"
    Number of views:
    This page:222
    Full text:58
    References:41

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020